# SDR DL75E090890

- Difficulty date: April 24, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 39,318 hours, 13,711 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1420 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME AT STA 1420 BETWEEN STR 26 AND 25 LT HAS MULTIPLE DENTS.  REPAIRED IAW SRM 53-00-07 AT SAA SAT DURING HMV ON NR CARD 107883.
